Question CS:GO Stuttering with Ryzen 3700x

Feb 16, 2020
5
0
10
0
I have bought a new system with Ryzen 3700x as the CPU and I love playing CS:GO which is a CPU heavy game. However the issue I am having is that within a round if i get shot at or grenade blows up in front of me or randomly for nor reason my game starts to stutter. However my fps is stable 300. This effect ends as the new round starts. Does anyone have any idea what is the cause of this? I tried Affinity, Priority and all kinds of other things after searching on the internet.
And to clarify this sort of stuttering only happens on CS:GO.

Full Specs:

Ryzen 7 3700x
RTX 2060S
X570 MSI Carbide gaming pro wifi
Corsair vengeance Pro RGB @ 3477Ghz.
Corsair RM750x
DeepCool Castle v2 rgb 360mm
Adata XPG SX8200 Pro

Any help is appreciated.
 
Feb 16, 2020
5
0
10
0
I have only been running it with A-XMP setting in BIOS. I'll try without a-xmp and then with lower value.

Thanks.
 
Feb 16, 2020
5
0
10
0
Yes Sir,

Latest driver and made sure dim sticks are placed per manual. I'll repeat this issue only happening for CS:GO. Other games like COD:MW, League etc do not have any stutters.
 

zx128k

Upstanding
Nov 23, 2019
474
88
290
6
If you are overclocked in any way, try the system at stock. Also make sure there is no packet loss on your network connection.

https://www.drivereasy.com/knowledge/how-to-fix-csgo-stuttering-issues-easily/#Fix2
 
Feb 16, 2020
5
0
10
0
I have tried with base clocks without precision boost or overdrive. I have tried some of the optimisation settings in the guide but no luck, will try combination of all again.
 
Feb 18, 2020
2
0
10
0
Try Vsync if its not on... Check to make sure the wait for vertical refresh isnt on. All else fails, quit playing games that people use to compare how many hundreds of FPS they are getting even though their monitor is at best doing 144/sec.
 
Feb 18, 2020
2
0
10
0
O ya- Make sure your power settings are set for the program, not for background applications. If you're running like 34 tabs of youtube you might be getting some hiccups from that.
 

ASK THE COMMUNITY